# SDR DALA2020113003899

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,483 hours, 26,346 cycles
- Engine: Pwa PW2037
- Engine time: 93,611 hours, 42,165 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Oil System
- Condition: Overserviced
- Location: Eng Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT THE NR 2 ENGINE OIL TEMPERATURE WENT INTO THE RED ARC (216 DEGREES) AND STAYED THERE.  EVEN AFTER THE ENGINE WAS REDUCED TO IDLE THE OIL TEMPERATURE REMAINED IN THE RED ARC, SO PER THE QRH THE ENGINE WAS SHUTDOWN.  THE CREW RETURNED THE AIRCRAFT TO CUN AND AN UNEVENTFUL LANDING.  CORRECTIVE ACTION: MAINTENANCE FOUND EXCESSIVE OIL IN THE GEARBOX.  THE MAIN GEARBOX SCAVENGE PUMP AND LSOP WERE REPLACED.  HIGH OIL TEMPERATURE INSPECTIONS WERE PERFORMED WITH NO FINDINGS.  PRATT AND WHITNEY CONTACTED FOR 1 TIME FERRY FLIGHT TO ATL.  FERRY FLIGHT PERFORMED AND THE ENGINE WAS REPLACED UPON ARRIVAL.
